# SDR CA190806006

- Difficulty date: August 6, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 14,292 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bearing
- Part number: BC56984
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE MANUFACTURERS SCHEDULED 5000HR/5 YEAR FLAP INSPECTION IT WAS FOUND THAT THE AIRCRAFT WAS NOT IN COMPLIANCE WITH AN AD THAT WAS SHOWING AS PREVIOUSLY COMPLIED WITH IN THE AIRCRAFT RECORDS. AD99-01-03 WAS SHOWING AS BEING PREVIOUSLY COMPLIED WITH IN 1999 BY INCORPORATING RAYTHEON MSB 27-3158 (INSTALLATION OF IMPROVED 129-381002-3 FLAP BEARINGS) AS TERMINATING ACTION FOR THE REPETITIVE INSPECTIONS IN THE AD. AT SOME POINT, PRESUMABLY BETWEEN THE LAST 5000HR/5YEAR MANUFACTURERS FLAP INSPECTION AND NOW, THE FORWARD BEARINGS ON THE R/H OUTBOARD FLAP HAD BEEN REPLACED WITH OLD STYLE BEARINGS (BC56984) REQUIRING 300HR REPEAT INSPECTIONS. THE B1900D IPC P/N 129-590000-11 LISTS 2 OPTIONS OF FORWARD OUTBOARD FLAP BEARING BC56984 FOR S/N UE001 TO UE322 OUR AIRCRAFT IS UE-303) AND 129-381002-3 FOR ALL SERIAL NUMBERS, BOTH BEARINGS ARE AVAILABLE FROM THE TYPE CERTIFICATE DATA SHEET HOLDER TEXTRON. BC56984 DO NOT COMPLY WITH TERMINATING ACTION OF AD99-01-03 WHEREAS 129-381002-3 DO COMPLY WITH TERMINATING ACTION OF THE AD BUT THERE ARE NO NOTES RELATED TO THIS IN THE IPC OR MM IN THE FLAP REMOVAL AND INSTALL INSTRUCTIONS. BY REFERENCE TO THE IPC IT IS POSSIBLE TO INADVERTENTLY UN-COMPLY WITH AD99-01-03 TERMINATING ACTION BY REMOVING THE 129-381002-3 BEARING AND INSTALLING THE BC56984  IF BC56984 BEARINGS ARE INSTALLED THE AD 300HR REPETITIVE INSPECTIONS MUST BE CARRIED OUT AND THE 5000HR/5YEAR MANUFACTURERS FLAP INSPECTION INTERVAL DROPS TO 1200CYCLES/12 MONTHS BUT THERE IS NO FLAG IN THE IPC TO IMPLEMENT THIS. (TC# 20190806006)
